# SDR MASA2010081900897

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 24,258 hours, 22,731 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Disconnected
- Location: Nr 4 Brake
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING DURING POST FLIGHT INSPECTION, CREW REPORTED NR 4 BRAKE NOT WORKING DUE TO IT BEING COOL TO THE TOUCH.  MX RECONNECTED NR 4 QD.
